Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 53, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 28, 2018, 4:36 PM CDT for Franklin Parish, Morehouse Parish, Richland Parish, Louisiana. It was in force for 54 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2018, 4:36 PM CDT (21:36 UTC)
- Expired
- Mar 28, 2018, 5:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin Parish, LA, Morehouse Parish, LA, Richland Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 171 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 4:49 PM CDT | TORNADO | 14 Sw Mangham, LA | AN EF-1 TORNADO WITH ESTIMATED MAXIMUM WINDS OF 95 MPH AND PATH WIDTH OF 400 YARDS, CONTINUED INTO SOUTHWEST RICHLAND PARISH FROM HEBERT IN CALDWELL PARISH. THE TORNADO CROSSED THE SOUTH END OF WOOLEN LAKE AS IT ENDED. THE PATH LENGTH IN RICHLAND PARISH WAS 1. |
| Mar 28, 5:01 PM CDT | TORNADO | 4 Sw Mangham, LA | *** 4 INJ *** AN EF-1 TORNADO WITH ESTIMATED MAXIMUM WINDS OF 105 MPH, A PATH LENGTH OF 4.2 MILES, AND PATH WIDTH OF 650 YARDS, BEGAN NEAR THE INTERSECTION OF BILL TAYLOR RD AND AUGUSTUS RD. IT CONTINUED ENE ACROSS MIDDLE RD, NEWLIGHT RD, AND CROSSED INTO FRAN |
| Mar 28, 5:04 PM CDT | TSTM WND DMG | Mangham, LA | FOUR BARNS DESTROYED AND NUMEROUS TREES DOWN AND ACROSS ROADS LIKELY TORNADO REPORTED BY EMA. |
| Mar 28, 5:04 PM CDT | TSTM WND DMG | Mangham, LA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM MANGHAM. TREE ON A HOUSE IN MANGHUM REPORTED VIA SOCIAL MEDIA. |
| Mar 28, 5:06 PM CDT | TSTM WND DMG | 3 N Winnsboro, LA | TREES DOWN JUST NORTH OF WINNSBOORO REPORTED VIA SOCIAL MEDIA. |
| Mar 28, 5:08 PM CDT | TORNADO | 4 Ene Mangham, LA | TORNADO STARTED JUST SOUTH OF THE BIENVILLE TRACE SCENIC BYWAY AND TRAVELED NORTHEAST FOR 3.92 MILES. THE GREATEST DAMAGE WAS TO SEVERAL SHEDS AND BARNS WITH VARYING AMOUNTS OF DAMAGE. MAX PATH WIDTH 400 YARDS. PEAK WIND 100 MPH. |
| Mar 28, 5:10 PM CDT | TSTM WND DMG | 4 Nne Baskin, LA | NUMEROUS TREES DOWN NORTHEAST OF BASKIN, LIKELY TORNADO REPORTED VIA SOCIAL MEDIA. |
| Mar 28, 5:12 PM CDT | HAIL 0.5 | 1 Se Rayville, LA | DIME SIZED HAIL REPORTED IN RAYVILLE VIA SOCIAL MEDIA. |
| Mar 28, 5:24 PM CDT | TSTM WND DMG | Mangham, LA | TREE ON A HOUSE IN MANGHUM REPORTED VIA SOCIAL MEDIA. |
| Mar 28, 5:25 PM CDT | TSTM WND DMG | 5 Ssw Delhi, LA | TREE DOWN ACROSS HWY 859, VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 3:27 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
642
WUUS54 KJAN 282136
SVRJAN
LAC041-067-083-282230-
/O.NEW.KJAN.SV.W.0053.180328T2136Z-180328T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
436 PM CDT WED MAR 28 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Morehouse Parish in northeastern Louisiana...
Richland Parish in northeastern Louisiana...
Franklin Parish in northeastern Louisiana...
* Until 530 PM CDT
* At 436 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Sterlington to 8 miles southwest of
Buckner to Olla, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Buckner around 445 PM CDT.
Bastrop and Alto around 455 PM CDT.
Mangham and Archibald around 500 PM CDT.
Galion around 510 PM CDT.
Jigger, Holly Ridge, Bakers and Liddieville around 515 PM CDT.
Winnsboro, Delhi, Jones and Goodwill around 520 PM CDT.
Warden around 525 PM CDT.
Other locations impacted by these severe thunderstorms include
Baskin, Perryville, Collinston, Mer Rouge, Gilbert, Bonita and Oak
Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1100 PM CDT for southeastern
Arkansas...and northeastern Louisiana.
LAT...LON 3280 9206 3301 9154 3289 9149 3267 9163
3258 9159 3257 9143 3236 9145 3225 9156
3225 9151 3201 9162 3195 9185 3207 9193
3216 9189 3217 9198 3228 9203 3252 9190
3266 9191 3271 9204 3269 9205 3270 9205
TIME...MOT...LOC 2136Z 247DEG 42KT 3268 9217 3224 9206 3188 9226
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 4:03 PM CDT, 33 minutes earlier.
Area forecast discussion, Mar 28, 4:03 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
403 PM CDT Wed Mar 28 2018
...FLASH FLOODING AND SEVERE STORMS EXPECTED THIS EVENING INTO
THURSDAY...
.DISCUSSION...
This Evening through Thursday:
Most of the forecast through tomorrow was adjusted and sent out
around Noon today, and no major changes have been made for those
periods. Focus remains primarily on the flash flood potential
through Thursday, but ongoing severe weather moving into our
forecast area will continue into the evening. The QPF has been
adjusted per latest trends and short-term guidance. A swath of 3 or
more inches with locally higher amounts is expected to fall across
areas north and west of the Natchez Trace corridor - so much of
central and northeast LA, far southeast AR, and in MS from Natchez
to Starkville and to the west. Amounts to the south and east of the
Natchez Trace are more likely to be in the 1 to 2 inch range. It
should be noted that QPF represent a most likely, or "average"
expected value for an area, but higher totals could occur if/where
training of heavier storms happens over the same area. There is a
Significant threat area for flash flooding in portions of northeast
Louisiana and far western Mississippi centered around a line from
the Winnsboro/Rayville, LA areas east toward Vicksburg, MS and
nearby (see HWO/graphics for exact area). There will be a greater
likelihood for locations in the SIGNIFICANT flash flood threat area
to see impacts such as flooded homes and roadways. Rainfall amounts
of up to 4 to 7 inches in those areas will also increase the
likelihood of flooding along creeks, bayous, and rivers in the area.
An ELEVATED threat for flash flooding will continue for the
remaining areas north and west of the Natchez Trace, where 3 to 5
inches of rain can be expected. Flash flooding can be expected
across this area. A LIMITED threat for flash flooding continues for
areas south and east of the Trace, where heavier storms will be
moving more quickly and rain totals of 1 to 2 inches are more
likely. Flash flooding is possible in the Limited area, especially
with any heavier downpours.
There is also a SLIGHT risk for severe thunderstorms this afternoon
into early this evening - for central and northeast Louisiana
extending into the ArkLaMiss Delta. Hi-res guidance suggest a QLCS
wind and tornado threat to move into our area as storms currently
over northern Louisiana move northeast through this evening. Low-
level shear vectors are oriented from southwest to northeast, so any
bowing segment moving northeast will have the possibility of
producing damaging wind gusts or a few tornadoes. Quieter weather
expected by tomorrow afternoon after a cold front clears the area
and brings an end to rain chances. /NF/
Thursday night through early next week:
The front should be mostly through the CWA by Thursday evening with
just some lingering shower chances in eastern MS by that time.
Cooler and drier air will then begin filtering into the area
overnight. Temps will fall into the upper 40s in the northern third
of the CWA with the rest of the area falling into the lower 50s. As
the upper trough continues its shift east on Friday, a surface high
will migrate over the mid-Mississippi Valley. This will keep temps
slightly below normal through Saturday morning (normal being highs
in the lower 70s and lows in the upper 40s). The high will continue
its shift east and surface flow will return to a southerly direction
on Saturday. This will help temps rebound to slightly above normal
then on Saturday.
On Sunday, an elongated frontal boundary extending from a
trough/upper low over the Great Lakes will slide south near the
northern periphery of the CWA. How far south this boundary will
slide varies on which model you look at. Overall, only a slight
chance of showers will be possible for the northern counties of the
CWA on Sunday. For the rest of the area, Sunday looks to be pretty
pleasant with just above normal temps and partly cloudy skies. The
boundary remains hung up in northern Mississippi through most of
Monday. Therefore, slight rain chances will continue for areas north
of Hwy 82.
Come Tuesday/Wednesday, another system will move through the CWA. At
this time, the global models don't agree on the whole evolution of
it but do agree that there will be a system with rainfall and
possibly some storms in that timeframe. Whether its an upper
shortwave that pushes east through the CWA or an elongated frontal
boundary, it seems to be pretty progressive and move through the
area quickly. Will continue to keep an eye on this system as we get
closer in time. /10/
&&
.AVIATION...
18Z TAF discussion:
VFR conditions to begin the period at all TAF sites, with
increasing chances for showers and thunderstorms through around
00Z to 06Z Thursday as a front enters the area and lasting through
at least 18Z. Some storms will produce heavy rain, reducing
visibility to MVFR or IFR range at times. Otherwise, lowering
ceilings into the MVFR range are expected overnight as moisture
increases. Gusty and erratic winds will also be possible near
stronger thunderstorms. Amendments will likely be needed as
showers and storms increase in coverage across the area. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 65 71 52 69 / 79 100 14 6
Meridian 66 70 52 70 / 50 95 20 5
Vicksburg 63 73 52 69 / 99 100 12 5
Hattiesburg 67 71 54 73 / 45 100 20 5
Natchez 64 73 53 70 / 86 99 13 6
Greenville 62 71 49 65 / 100 82 11 4
Greenwood 63 69 48 65 / 100 96 16 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Thursday afternoon for MSZ018-019-
025>029-032-034>037-040>043-047-048-053-059-060.
LA...Flash Flood Watch through Thursday afternoon for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch through Thursday afternoon for ARZ074-075.
&&
NF/10Hazardous weather outlook, Mar 28, 4:29 PM CDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 429 PM CDT Wed Mar 28 2018 ARZ074-MSZ018-026-028-029-053-292130- Ashley-Bolivar-Grenada-Montgomery-Webster-Claiborne- 429 PM CDT Wed Mar 28 2018 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, northwest Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Elevated TIMING...Tonight through Thursday Morning SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Remainder of the Afternoon through Tonight Isolated severe storms capable of producing damaging wind gusts and small hail will be possible late this afternoon and until midnight. A tornado cannot be ruled out. Heavy rainfall is expected tonight through Thursday morning. Event total rainfall from 3 to 5 inches with isolated higher amounts are likely and some incidents of flash flooding and river flooding are expected during this timeframe. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region now through tonight. ARZ075-LAZ007-008-MSZ019-025-027-034>037-040>043-292130- Chicot-Morehouse-West Carroll-Sunflower-Leflore-Carroll- Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo- Madison MS- 429 PM CDT Wed Mar 28 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Elevated TIMING...Tonight through midday Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Remainder of this Afternoon through Midnight Severe storms capable of producing damaging wind gusts and a few tornadoes will be possible from late this afternoon until midnight. Hail can also not be ruled out. Heavy rainfall is expected tonight through Thursday morning. Event total rainfall from 3 to 5 inches with isolated higher amounts are likely and some incidents of flash flooding and river flooding are expected during this timeframe. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region now through tonight. MSZ030>033-038-044-048-059-060-292130- Clay-Lowndes-Choctaw-Oktibbeha-Winston-Leake-Hinds-Jefferson- Adams- 429 PM CDT Wed Mar 28 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through midday Thursday FLOODING THREAT...Elevated TIMING...Tonight through early afternoon Thursday Isolated severe storms capable of producing damaging wind gusts and small hail will be possible tonight through midday tomorrow. A tornado cannot be ruled out. Heavy rainfall is expected tonight through early afternoon Thursday. Event total rainfall from 3 to 5 inches with isolated higher amounts are likely and some incidents of flash flooding and river flooding are expected during this timeframe. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) (https://www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through midday Thursday. LAZ009-015-016-023>026-MSZ047-292130- East Carroll-Richland-Madison LA-Franklin LA-Catahoula-Tensas- Concordia-Warren- 429 PM CDT Wed Mar 28 2018 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Significant TIMING...Mainly Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...This afternoon until Midnight Severe storms capable of producing damaging wind gusts and a few tornadoes will be possible from this afternoon until midnight. Hail can also not be ruled out. In addition, heavy and locally torrential rainfall is expected through Thursday morning. Event total rainfall from 4 to 7 inches with isolated higher amounts are likely. Flash flooding and river flooding issues are expected during this timeframe and some significant flooding cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through tonight. MSZ039-045-046-049-050-054-061-062-292130- Noxubee-Neshoba-Kemper-Rankin-Scott-Copiah-Franklin MS-Lincoln- 429 PM CDT Wed Mar 28 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through midday Thursday FLOODING THREAT...Limited TIMING...Tonight through early afternoon Thursday Isolated severe storms capable of producing damaging wind gusts and small hail will be possible tonight through midday tomorrow. A tornado cannot be ruled out. Locally heavy rainfall is expected later tonight through early afternoon Thursday. Event total rainfall amounts ranging from 1 to 3 inches are likely and some incidents of flash flooding are possible over this timeframe. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) (https://www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Thursday. MSZ051-052-055-056-063-292130- Newton-Lauderdale-Simpson-Smith-Lawrence- 429 PM CDT Wed Mar 28 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Limited TIMING...Late Tonight through Thursday afternoon SEVERE THUNDERSTORMS THREAT...Slight TIMING...Thursday morning through early Afternoon Severe storms capable of producing damaging wind gusts and hail will be possible Thursday morning and through the early afternoon hours. A tornado cannot be ruled out. In addition, locally heavy rainfall is expected later tonight through Thursday afternoon. Event total rainfall amounts ranging from 1 to 3 inches are likely and some incidents of flash flooding are possible over this timeframe. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday. MSZ057-058-064>066-072>074-292130- Jasper-Clarke-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 429 PM CDT Wed Mar 28 2018 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Thursday morning through Afternoon FLOODING THREAT...Limited TIMING...Thursday Severe storms capable of producing damaging wind gusts and hail will be possible Thursday morning and through the early afternoon hours. A tornado cannot be ruled out. In addition, locally heavy rainfall is expected late tonight through Thursday afternoon. Event total rainfall amounts ranging from 1 to 3 inches are likely and some incidents of flash flooding are possible over this timeframe. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 4:49 PM CDT | Tornado Warning | JAN | Franklin, Richland | 56 min |
| Mar 28, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, West Carroll | 41 min |
| Mar 28, 5:22 PM CDT | Tornado Warning | JAN | East Carroll, Madison, West Carroll | 41 min |
| Mar 28, 5:44 PM CDT | Special Weather Statement | JAN | Franklin | 46 min |
| Mar 28, 6:00 PM CDT | Tornado Warning | JAN | Catahoula, Franklin, Madison, Tensas | 31 min |
| Mar 28, 6:49 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 56 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.